# SDR CHQA200500011

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 6,710 hours, 4,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE LEFT IN THE ARMED POSITION BY THE PREVIOUS CREW ON SHUTDOWN.  THE BATTERIES ARE NOW DEAD.  REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHT BATTERIES IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.
